sexologist-icon

Delay in prds evry month

November2015 just 10 days . I aborted it through medicines since December I my periods are getting delayed by 15 days every days I want to know the reason behind this and some syrup so that I can get regular periods
views-icons 35 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Delay in prds evry month

doctor profile image
Harisha N L Bangalore | General Physician
Answered
it can occur in women who have diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it can be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO